# SDR SIMA20250729001

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 14,736 hours, 9,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER REINFORCEMENT SKIN AT LAV SERVICE PANEL IS CORRODED. (LEVEL 2 CORROSION). REPAIRED IAW ERJ SRM 53-23-60.
